All Journal Entries Journals

Provera and light cycle?????? okay so now more confusion

Jul 29, 2010 - 1 comments
Tags:

provera

,

light

,

confusion

,

spotting



Had a spot while use the restroom sunday( dark brown- sorry tmi) then monday had a little spotting enough for a liner and then tues thru yesterday just light spotting when wiping. no bright red-- not even a real AF. I thought Provera was suppose to make things heavier than normal???? . I have no clue what the deal is.. Today 7 days past last provera dose .Either more to come or I'm guessing the Provera didn't do what they had thought it would. Have to wait till 10th to find out...

Comments
Post a Comment
1256007 tn?1320340039
by esmie1012, Jul 30, 2010
hi cindy!
How are you doing.  Just wanted to say hi.  You know when I was put on provera, AF didn't show up until a week after taking the last pill.  And my period was very light, almost non-existent.  The month after on a natural cycle, my AF was still super light.  I think with all the hormones we are taking, sometimes our bodies react in weird ways.  Hoping you find out soon!
xoxoxo

Post a Comment